Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Lexapro (Day 3)  (Read 1777 times)

0 Members and 1 Guest are viewing this topic.

Offline insights

  • Hero Member
  • *****
  • Posts: 5460
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #20 on: June 17, 2014, 06:11:48 PM »
Day 18 and my anxiety is pretty bad today. Have had quite a few panic attacks. Too soon to start thinking about upping the dosage to 20 mg or switching meds altogether?

Yes, way too early. Antidepressants typically take 3-12 weeks to kick in once you're at a therapeutic dose.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline dbirm77

  • Sr. Member
  • ****
  • Posts: 364
  • Country: us
  • Rec's: 2
  • Gender: Male
  • Mood: Exhausted
    Exhausted
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #21 on: June 18, 2014, 10:08:35 AM »
Thanks for the feedback. I guess I was thinking I would feel better by now but apparently I am just being impatient.

Drew
Bookmark and Share
Expect.....anxiety to come.
Accept.....anxiety and all it's sensations.
Ask.........anxiety for more!

Rinse and repeat!

Offline leah2013

  • Hero Member
  • *****
  • Posts: 564
  • Country: us
  • Rec's: 5
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #22 on: June 22, 2014, 01:45:06 PM »
I am on same boat. Tomorrow will be 3 weeks on lexapro (escitalopram) 10 mg. My moods are a tiny bit better but today I have tons of anxiety and depression, probably because a friend of the family past and my grandfather's sister died today as well.....  anxiety is the worst. I cannot wait to go away!
Bookmark and Share
Going thru a rough patch! Praying for peace of mind and happiness!!!!

Offline dbirm77

  • Sr. Member
  • ****
  • Posts: 364
  • Country: us
  • Rec's: 2
  • Gender: Male
  • Mood: Exhausted
    Exhausted
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #23 on: June 23, 2014, 07:51:24 AM »
More than 3 weeks in now...I've also began therapy for a long lasting recovery plan. The last few days hav been ok. I've not been without panic or dizziness but they seem to fade just a bit quicker these days. Not sure if its the meds, the therapy, or my pursuit of a more positve outlook....either way, for the first time in a long time my outlook is optimistic. (At least at the moment  :winking0008:)

Dres
Bookmark and Share
Expect.....anxiety to come.
Accept.....anxiety and all it's sensations.
Ask.........anxiety for more!

Rinse and repeat!

Offline worldbeat99

  • Hero Member
  • *****
  • Posts: 616
  • Country: 00
  • Rec's: 17
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #24 on: June 24, 2014, 11:13:50 PM »
Hi, I'm trying klonopin myself.  Day 5.  I know there can be a mellow kick in but not sure I've felt it this time.
Am I stressed?  No.  Am I depresed?  No.  But still looking for that extra something that I've felt from klonopin before.
Ah, the waiting is the hardest part, isn't it?
Bookmark and Share

Offline loulou39

  • Newbie
  • *
  • Posts: 9
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #25 on: June 25, 2014, 12:26:20 AM »
Dres,  How are you feeling now?  I've been on Lexapro for just over three weeks with no relief yet.  My anxiety is still through the roof and I am super nauseated.  I've taken nauseated in the past, so I know it works, I just don't remember it taking this long to kick in last time.  It's misery.  I appreciate others who have posted on this thread.  It reminds me to be patient, but dang, it's hard.

Hope you are feeling better-- keep us posted and I'll update too!   :(
Bookmark and Share

Offline dbirm77

  • Sr. Member
  • ****
  • Posts: 364
  • Country: us
  • Rec's: 2
  • Gender: Male
  • Mood: Exhausted
    Exhausted
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #26 on: June 25, 2014, 07:35:08 AM »
Today is day 26, I think. (Day 19 since I started taking a theraputic dose, 10 mg) and I have good days and bad. I haven't seen a significant improvement overall, at least not yet. I am extremely nauseated in the mornings and it lingers a bit but the headaches have stopped for the most part. I am not sure if you feel the positive affects all of a sudden or it is a gradual thing? I am trying to remain patient...other people's feedback is so helpful and is much appreciated.

Stay tuned,

Drew
Bookmark and Share
Expect.....anxiety to come.
Accept.....anxiety and all it's sensations.
Ask.........anxiety for more!

Rinse and repeat!

Offline insights

  • Hero Member
  • *****
  • Posts: 5460
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #27 on: June 25, 2014, 08:12:06 AM »
I am not sure if you feel the positive affects all of a sudden or it is a gradual thing?

It can go either way, Drew. Some people wake up into a whole new world one morning. For others it's a process of gradual improvement, an hour or two here, half a day there sometimes followed by the occasional setback, over a period of a few days to a week or so.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline stevo1111

  • Full Member
  • ***
  • Posts: 241
  • Rec's: 7
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #28 on: June 25, 2014, 09:49:45 AM »
It took me 5-6 weeks to level out on Lexapro. When it did, it indeed blocked my ability to go into panic mode at 10mg. It pretty much did that without me noticing. I could get anxious to the threshold, but would not go into full panic. I found it good for depression and pure panic for sure. It didn't seem to help the GAD much, but I think modified with Buspar or Klonopin it would have done the trick. Hopefully it works out for you! Hang in there!
Bookmark and Share

Offline Snoopy10

  • Full Member
  • ***
  • Posts: 191
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Lexapro (Day 3)
« Reply #29 on: June 25, 2014, 11:47:40 AM »
dbirm77 - I am on Lexapro and it took a long time to work for me.  I would say months.  But once it did, its been totally worth it. I figure, I have anxiety anyway so what's a little more for awhile when there is a benefit at the end?  :laugh3: Definitely I took/take increased klonopin to deal with the initial side effects but now I take less. 

The problem for me with meds is I was anxious about the side effects.  So of course we analyze every little change in our mood/bodies when we start, before they start working.  Just give yourself a deadline of 2 months (or thereabouts) and reassess how you are feeling.  But the increased anxiety should definitely go away!
Bookmark and Share